Helmholtz Gemeinschaft

Search
Browse
Statistics
Feeds

Drug-induced myocarditis after nivolumab treatment in a patient with PDL1- negative squamous cell carcinoma of the lung

Item Type:Article
Title:Drug-induced myocarditis after nivolumab treatment in a patient with PDL1- negative squamous cell carcinoma of the lung
Creators Name:Semper, H. and Muehlberg, F. and Schulz-Menger, J. and Allewelt, M. and Grohe, C.
Abstract:Immunotherapy such as nivolumab is a new promising therapeutic option for advanced stage non small cell lung cancer (NSCLC). Due to the interference with the immune system previously unknown side effects are observed both in clinical studies and experience. Autoimmune phenomena effecting skin, gastrointestinal tract, endocrine glands, kidney and lung have been described. Up to now there is only limited information regarding potential cardiac side effects. We present a case of symptomatic drug induced myocarditis after nine cycles of nivolumab in a patient with efficient anticancer response.
Keywords:Immunotherapy, Nivolumab, Drug-Induced Myocarditis, PDL-1, Pulmonary Squamous Cell Carcinoma
Source:Lung Cancer
ISSN:0169-5002
Publisher:Elsevier (Ireland)
Volume:99
Page Range:117-119
Date:September 2016
Official Publication:https://doi.org/10.1016/j.lungcan.2016.06.025
PubMed:View item in PubMed

Repository Staff Only: item control page

Open Access
MDC Library